Duan, Z. Y.
Extensions of abelian by hyper-(cyclic or finite) groups (II)
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 113-126
Zbl 0797.20026 | MR 1229048
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__113_0

Bibliographie

[1] Z.Y. Duan, The extension of abelian-by-hyper-(cyclic or finite) groups, Comm. Alg., 20: 8 (1992), pp. 2305.2321. MR 1172666 | Zbl 0780.20018

[2] D.S. Passman, Infinite Crossed Products, Academic Press (1989). MR 979094 | Zbl 0662.16001

[3] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York (1982). MR 648604 | Zbl 0483.20001

[4] J.S. Wilson, On normal subgroups of SI-groups, Arch. Math., 25 (1974), pp. 574-577. MR 369535 | Zbl 0312.20018

[5] D.I. Za, On estensions of abelian groups, AN USSR, Inst. Mat., Kiev (1980), pp. 16-40. Zbl 0484.20013

[6] D I. ZAĭCEV, Hyperfinite extensions of abelian groups, AN USSR, Inst. Mat., Kiev (1988), pp. 17-26. MR 988169 | Zbl 0711.20020